# SDR VNAA0305023

- Difficulty date: May 31, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 19,221 hours, 16,561 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Row 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTING STRIP AT ROW 4 AND 5 WAS NOT ILLUMINATING.  THE AIRCRAFT WAS THEN FERRIED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY FLOOR LIGHTING STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
